# SDR 2001F00470

- Difficulty date: October 5, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22071
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Shield
- Part number: 101A
- Part serial: 42265
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF OF FLIGHT, THE NOSE GEAR DIDN'T RETRACT, THE AIRCRAFT RETURNED TO SJO STATION.  AFTER LANDING, TECHNICIANS PERFORMED INSPECTION OF THE AIRCRAFT AND FOUND THE NOSE GEAR LOCK ACTUATOR DAMAGED, IT WAS REPLACED IAW AMM 32-33-21 AND 32-33-00.  ALSO, DURING CHECK ANTI-SKID TEST FOUND VALVE RI FAULT INDICATION.  REPLACED ANTI-SKID CONTROL SHIELD AS PER MM 32-42-21, AND MAIN WHEEL ASSY NR 1, 2, 3, AND 4 WAS REPLACED DUE TO DAMAGED AS PER MM 32-45-11. RESULTS WERE SATISFACTORY.  A/C RETURNED TO NORMAL OPERATION.  (M)
